Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

The vaginal inner lip has swollen after using anti fungal cream. Can an online doctor help me ?

IM 21yrs old, i keep getting rashes . i had my baby 6months ago and while i was prego i had my 1st yeast infection & bv. ever since then ive had problems. i keep getting rashes & yeast infections. now i have the 3rd rash in 2months but this one i used an antifungle creme & my inner lips at the end are sore , red, & like a few bumps not too visible. ive only had the rash 2days. it started on the outside like a baby rash but after i used the creme my inner lips swelled, were red & irritated.not burning or itchy.. just sore and uncomfortable. i just used the creme today! i thought it could have been the nuva ring so i switched to pills and now i have one again.. whats wrong here? ive seen my gyn so much its embarrassing & my husband is even like again :( but its making me depressed & im upset! ugh i just want my vagina back!
Asked On : Tue, 21 Jun 2011
Answers:  4 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
as u have itching ,u have fungal infection
it is not necessory ,antifungal always respond to it
better to consult dermatologist
u need to apply antifungal powder in morning and antifungal -steroid combination cream in night
keep are dry and clean
antifungal like terbinafine or luliconazole is very effective
u need to check ur sugar level
as vagina is moist part ,it provide ideal environment to fungal to grow
so it is reason for recurrent infection
Answered: Tue, 21 Jun 2011
I find this answer helpful
  User's Response
Answered: Tue, 21 Jun 2011
  Anonymous's Response
I have to eat something sweet everyday!
I have a major sweet tooth!
So this is most likley my issue....
Answered: Tue, 21 Jun 2011
  Anonymous's Response
So I have a major sweet tooth, I eat something sweet everyday!
Could this be my issue, for why it keeps happening!!??
Answered: Tue, 21 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor